Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Small itchy eruptions on the face on tapering betnovate n usage. Can I use cetrizine to prevent itching?

i stopped using betnovate n cream on d on face after tapering its use.i used to use daily at night time ,then i used it after every 2 days ,then after every 3 i have stopped using but i am having small eruptions not much but it itches ,can i have cetrizine to prevent itchiness if yes for how many days.i use suncreen during day time on my face.and olay moisturiser during night it ok,or shud consult a doc.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
you must have developed the side-effects of the topical steroids. It could be pityrosporum folliculitis or steroid-induced dermatitis. Cetirizine will reduce the itch component, but for proper treatment you must consult a dermatologist and keep regular follow up.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor